bannednutritionnapsgear

Rad140, ostarine, LGD bad sides

Kyle_xo

New member
Member
Hi all,
I've realised that I've been doing an excessive cycle and I'm 5 weeks into my cycle consisting of lgd 8mg, ostarine 20mg, rad140 20mg.

Past week I've experiences bad sleep, sweating a lot especially in my sleep, tiredness and lethargy, and yesturday my blood pressure was 166/88 causing me to be dizzy.

I know i have made mistakes here, and I'm looking for advice on how to go foward, I was considering dropping LGD & ostarine, and continuing rad at 20mg for the remaining 3 weeks. Then I can pct with clomid at 50/25/25/25 and GW 20mg.

Doed this sound okay? Any advice is appreciated, is there any way I can deal with the suppression I'm currently experiencing?

Thankyou
 

DylanGemelli

Founding Member
Super Moderator
you should not be having any of these experiences whatsoever and you are not doing anything excessive... clearly there is an issue with your sarms... where did you get them?
 

Kyle_xo

New member
Member
Really? I've been told otherwise.
I use mutagenic labz for ostarine and LGD, the warrior project for rad140.
Both are bought off the shelf here in UK they're not banned
 

DylanGemelli

Founding Member
Super Moderator
you are told completely wrong, COMPLETELY wrong... you should NEVER have those issues with sarms and your source is the issue... whoever is telling you that these are common side effects with sarms is fucking clueless
 

DylanGemelli

Founding Member
Super Moderator
Thats the problem. Reddit is the worst place u could ever go for things like this


Sent from my iPhone using Tapatalk Pro
 
Top